Explanation Of Isosorbide Drugs?
I went to the doctor with stomach problems. I told my symptoms that the chest feels heavy like there is a lump after eating and then the doctor gave a medicine that is hufamag vesperum and isosorbide after I found out on the isosorbide website that the medicine for angina or heart symptoms that I want to ask is it safe to take isosorbide medicine when I feel my chest heavy after eating especially I only have stomach problems and my heart is fine thank you for your help
Hello, thank you for the question to HealthReplies.com
What you say is true, the drug Isosorbide is given to treat the symptoms of chest pain caused by narrowing of blood vessels in the heart. Narrowing of blood vessels in the heart can give symptoms such as:
pain in the chest like a heavy object pressed
pain can radiate to the shoulders and left arm, back, neck and jaw
pain generally occurs during activity and can improve with rest or by taking nitrate (isosorbide)
can be accompanied by symptoms such as cold sweat, body weakness, dizziness or decreased consciousness, nausea and vomiting
We certainly can not determine whether the symptoms that you feel are only caused by disorders of the stomach or there are certain disorders also in your heart. In some people, the symptoms of heart disease can resemble the symptoms of stomach disease alone. To be able to find out for sure, an ECG examination or stress test must be performed. We recommend that you do an examination to an internal medicine doctor or cardiologist to find out your health condition for sure. You can still take isosorbide according to your doctor's instructions.
So much information from me, hopefully enough answer